# SDR HKGA20181205004

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 42,926 hours, 60,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 12039901501
- Condition: Cracked
- Location: Te Flap
- Part time: 42,926 hours, 60,293 cycles
- Component: Flap, Emb
- Component part number: 12040327001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE LT NACELLE FLAP INBOARD HINGE WAS FOUND CRACKED. REMOVED AND REPLACED FLAP ASSEMBLY IAW MM 27-50-03. OPERATIONAL CHECK GOOD.
